Nonlinear Extensions of Limit-Point Criteria.

Frederick V. Atkinson

Mathematische Zeitschrift (1973)

  • Volume: 130, page 297-312
  • ISSN: 0025-5874; 1432-1823

How to cite


Atkinson, Frederick V.. "Nonlinear Extensions of Limit-Point Criteria.." Mathematische Zeitschrift 130 (1973): 297-312. <>.

author = {Atkinson, Frederick V.},
journal = {Mathematische Zeitschrift},
pages = {297-312},
title = {Nonlinear Extensions of Limit-Point Criteria.},
url = {},
volume = {130},
year = {1973},

AU - Atkinson, Frederick V.
TI - Nonlinear Extensions of Limit-Point Criteria.
JO - Mathematische Zeitschrift
PY - 1973
VL - 130
SP - 297
EP - 312
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.